# SDR AALA202502173261

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 16,800 hours, 4,581 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM INSIDE. LATCH WILL NOT DISENGAGE WHEN D-RING IS TURNED TO THE RIGHT.  SOME INTERFERENCE WHEN D-RING TURNED TO THE LEFT. MAINTENANCE CLEANED AND LUBRICATED BOTTOM DOOR LATCH PER AMM 52-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
